# SDR CALA2022062201549

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 46,022 hours, 22,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Rh Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 68 #1 DOOR STOP, HOLE 3 (LOWER INBOARD) HAS A CRACK IND ICATION IN FRAME LAYER. GENERATED BY V892444 ON HAECO LCQ NR 929 2252/38252 SIZE .4658" AND INSTALLED FREEZE PLUG AND REPAIR SPLICE IAW SRM E 205 NUM 010 TABLE 006 AREA 2 INSPECTION THRESHOLD FROM TIME OF SPECTION INTERVALS 5300 FC (FH NOT RELEVANT), INSPECTION METHOD 53-51-12-300-011 FIG 008. REPAIR CATEGORY IS B. SRI 53-41-12 COD ADL/REPAIR EMBODIMENT 37900 FC (FH NOT RELEVANT), SUBSEQUENT IN IS HFEC HAECO TECH V061609 & QC LC38 REPAIRED HOLE 3 DOOR STOP #1 RH FR6 8 IAW SRM 53-41-12-300-008 FIG 002 + 003 REAMED H3(D1) TO FINAL ADD EMP:V061609
